Items where Author is "Karátson, János"
Group by: Item Type | No Grouping Number of items: 22. ArticleBorsos, Benjámin Richárd and Karátson, János (2022) Quasi-Newton Iterative Solution of Non-Orthotropic Elliptic Problems in 3D with Boundary Nonlinearity. COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 22 (2). pp. 327-340. ISSN 1609-4840 Karátson, János and Axelsson, Owe (2020) Superior properties of the PRESB preconditioner for operators on two-by-two block form with square blocks. NUMERISCHE MATHEMATIK, 146. pp. 335-368. ISSN 0029-599X (print); 0945-3245 (online) (Unpublished) Karátson, János and Kovács, Balázs and Korotov, Sergey (2019) Discrete maximum principles for nonlinear elliptic finite element problems on surfaces with boundary. IMA JOURNAL OF NUMERICAL ANALYSIS. pp. 1-18. ISSN 0272-4979 (In Press) Horváth, Róbert and Faragó, István and Karátson, János (2019) Qualitative properties of discrete nonlinear parabolic operators. NUMERISCHE MATHEMATIK, 143 (3). pp. 529-553. ISSN 0029-599X (print); 0945-3245 (online) Csóka, József and Faragó, István and Horváth, Róbert and Karátson, János and Korotov, Sergey (2018) Qualitative properties of nonlinear parabolic operators II.: the case of PDE systems. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 468 (1). pp. 64-86. ISSN 0022-247X Axelsson, Owe and Karátson, János (2018) Superlinear convergence of the GMRES for PDE-constrained optimization problems. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 39 (9). pp. 921-936. ISSN 0163-0563 Axelsson, Owe and Karátson, János and Magoules, Frederick (2018) Superlinear convergence using block preconditioners for the real system formulation of complex Helmholtz equations. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 340. pp. 424-431. ISSN 0377-0427 Faragó, István and Horváth, Róbert and Karátson, János and Korotov, Sergey (2017) Qualitative properties of nonlinear parabolic operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 448 (1). pp. 473-497. ISSN 0022-247X Faragó, István and Karátson, János and Korotov, Sergey (2016) Discrete nonnegativity for nonlinear cooperative parabolic PDE systems with non-monotone coupling. MATHEMATICS AND COMPUTERS IN SIMULATION. pp. 1-22. ISSN 0378-4754 Axelsson, Owe and Karátson, János (2016) Discretization error estimates in maximum norm for convergent splittings of matrices with a monotone preconditioning part. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. ISSN 0377-0427 (In Press) Karátson, János (2016) A maximum principle for some nonlinear cooperative elliptic PDE systems with mixed boundary conditions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. ISSN 0022-247X (In Press) Axelsson, O. and Blaheta, R. and Byczanski, P. and Karátson, János and Ahmad, B. (2015) Preconditioners for regularized saddle point problems with an application for heterogeneous Darcy flow problems. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 280. pp. 141-157. ISSN 0377-0427 Karátson, János and Korotov, Sergey (2015) Some discrete maximum principles arising for nonlinear elliptic finite element problems. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 70. pp. 2732-2741. ISSN 0898-1221 Axelsson, Owe and Karátson, János (2014) Reaching the superlinear convergence phase of the CG method. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 260. pp. 244-257. ISSN 0377-0427 Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust preconditioning estimates for convection-dominated elliptic problems via a streamline Poincaré-Friedrichs inequality. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429 Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust streamline diffusion preconditioning for convection-dominated elliptic problems. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429 Axelsson, Owe and Karátson, János (2013) Harmonic averages, exact difference schemes and local Green's functions in variable coefficient PDE problems. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 11 (8). pp. 1441-1457. ISSN 1895-1074 Karátson, János and Kovács, Balázs (2013) Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation. Computers and Mathematics with Applications, 65 (3). pp. 449-459. ISSN 0898-1221 Karátson, János and Kurics, Tamás (2013) A preconditioned iterative solution scheme for nonlinear parabolic systems arising in air pollution modeling. MATHEMATICAL MODELLING AND ANALYSIS, 18 (5). pp. 641-653. ISSN 1392-6292 Book SectionAxelsson, Owe and Neytcheva, Maya and Karátson, János (2019) Preconditioned Iterative Solution Methods for Linear Systems Arising in PDE-Constrained Optimization. In: Robust and Constrained Optimization : Methods and Applications. Mathematics Research Developments . Nova Science Publishers, Inc., Hauppauge (NY), pp. 85-148. ISBN 978-1-53614-835-0 Karátson, János and Kovács, Balázs (2016) A Parallel Numerical Solution Approach for Nonlinear Parabolic Systems Arising in Air Pollution Transport Problems. In: Mathematical Problems in Meteorological Modelling. The European Consortium for Mathematics in Industry (24). Springer Verlag, Basel, pp. 57-70. ISBN 978-3-319-40155-3 MonographFaragó, István and Csomós, Petra and Havasi, Ágnes and Horváth, Róbert and Izsák, Ferenc and Karátson, János and Lóczi, Lajos (2007) A prekondicionálás matematikai módszerei nemlineáris fizikai modellekben = Mathematical methods of preconditioning in nonlinear physical models. Project Report. OTKA. |